# SDR MASA200601609

- Difficulty date: June 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 19,071 hours, 14,347 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Part time: 8,953 hours, 9,034 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM 2 FAILED TO ZERO QTY.  MX REPLACED EDP PRESSURE LINE AND ACMP 2B. (6-15-06)
